Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2019, Volume 20, Issue 4, Pages 356–362 (Mi vmp972)  

Numerical modeling of turbulent flow in a plane channel on the basis of the Cabaret scheme

D. G. Asfandiyarov

Nuclear Safety Institute, Russian Academy of Sciences, Moscow

Abstract: Some results of modeling the classical problem of flow of a viscous incompressible fluid in a plane channel at the Reynolds numbers equal to 5600, 13750, and 21900 using the Cabaret scheme are discussed. The computations are performed for the complete turbulence spectrum resolution (direct numerical simulation) and for the incomplete resolution. In the latter case, the grids typical for the large eddy simulation of near-wall turbulent flows are used. In order to obtain a more accurate representation of the momentum transfer toward the wall, some artificial boundary conditions are introduced. This allows us to model the mean flow characteristics with a higher accuracy. The numerical results obtained by the Cabaret scheme are compared with the numerical results obtained by the pseudospectral method.

Keywords: DNS, ILES, plane channel, DNS, ILES, Cabaret scheme, artificial boundary conditions.

DOI: https://doi.org/10.26089/NumMet.v20r431

Full text: PDF file (389 kB)

UDC: 519.6
Received: 12.07.2019

Citation: D. G. Asfandiyarov, “Numerical modeling of turbulent flow in a plane channel on the basis of the Cabaret scheme”, Num. Meth. Prog., 20:4 (2019), 356–362

Citation in format AMSBIB
\Bibitem{Asf19}
\by D.~G.~Asfandiyarov
\paper Numerical modeling of turbulent flow in a plane channel on the basis of the Cabaret scheme
\jour Num. Meth. Prog.
\yr 2019
\vol 20
\issue 4
\pages 356--362
\mathnet{http://mi.mathnet.ru/vmp972}
\crossref{https://doi.org/10.26089/NumMet.v20r431}


Linking options:
  • http://mi.mathnet.ru/eng/vmp972
  • http://mi.mathnet.ru/eng/vmp/v20/i4/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:64
    Full text:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022